# SDR VNAA2013122600019

- Difficulty date: December 26, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 24,538 hours, 24,676 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Panel
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN THE GALLEY.  MAINTENANCE TROUBLESHOT, R & R GALLEY CONTOL PANEL USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
